# SDR IPXA2014060683211

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: S231T2803
- Part serial: 0973CA
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLAPS RETRACTED, INDICATOR REMAINED FLAPS 1 NO EICAS MESSAGE, PERFORMED AND AIR TURNBACK.   R & R FLAP INDICATOR IAW MM 27-58-02-4.
